# SDR R61A201703110216

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000211
- Aircraft time: 23,622 hours, 18,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT AND CABIN AFTER TAKEOFF, RETURNED TO LAND. PERFORMED FIM TASK SMOKE AND ABNORMAL ODOR IN PASSENGER CABIN AND COCKPIT INSPECTION, COULD NOT DUPLICATE ODOR IAW FIM 21-20-00-810-801-A.
